


default search action
BibTeX record journals/ijcm/WangW18
@article{DBLP:journals/ijcm/WangW18, author = {Jialing Wang and Yushun Wang}, title = {Numerical analysis of a new conservative scheme for the coupled nonlinear Schr{\"{o}}dinger equations}, journal = {Int. J. Comput. Math.}, volume = {95}, number = {8}, pages = {1583--1608}, year = {2018}, url = {https://doi.org/10.1080/00207160.2017.1322692}, doi = {10.1080/00207160.2017.1322692}, timestamp = {Fri, 04 Jul 2025 22:13:03 +0200}, biburl = {https://dblp.org/rec/journals/ijcm/WangW18.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.